Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So Ive been on Doxyxylxine and retinA micro since June. It has worked out great and my outbreaks have been very limited. The last 3 montsh or so have been amazing andIve only had about 1 pimple every other week. Now all the sudden I have just had a bad outbreak with about 8-10 zits of different sizes all through out my face. Is this normal, I remember reading some where, that you have to keep switching ABs because there effect wears off after a year. This sucks so bad.

Share this post


Link to post
Share on other sites

Yeah, I know it sucks, but your body WILL eventually become immune to the antibiotics and your acne will return, that is, unless you grow out of acne before the antibiotics stop working. I'm just enjoying my few more months without acne before it's back to depression.

Share this post


Link to post
Share on other sites

i was thinking about going on another round of antibiotics after i became immune to minocycline... then i read ryan valmont's candida thread. i was skeptical at first, but ive been following his guidelines, and im getting clearer everyday. i think that anyone who took antibiotics for acne would benefit from probiotic and anti-fungal supplements.

heres the link:

http://www.acne.org/messageboard/index.php?showtopic=81929

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×